# SDR 0501559869

- Difficulty date: October 18, 2005
- Submitted: November 1, 2005
- Operation: Air carrier
- Aircraft: N778NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48100
- Aircraft time: 61,417 hours, 57,758 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Lt Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CRACK IN LOWER SURFACE OF LT PYLON CLOSING RIB AND ANGLE BEHIND THE AFT ENGINE MOUNT.  REPAIRED PER EA 98-205378.
